Advertisement

Well-posed reduction formulas for the q-Kampé-de-Fériet function

  • W. Chu
  • W. Zhang
Article

By using the limiting case of Watson’s q-Whipple transformation as n → ∞, we investigate the transformations of the nonterminating q-Kampé-de-Fériet series. Further, new formulas for the transformations and well-posed reduction formulas are established for the basic Clausen hypergeometric series. Several remarkable formulas are also found for new function classes beyond the q-Kampé-de-Fériet function.

Keywords

Hypergeometric Series Transformation Formula Double Series Reduction Formula Basic Hypergeometric Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge (1935).MATHGoogle Scholar
  2. 2.
    W. Chu and C. Jia, “Bivariate classical and q-series transformations,” Port. Math., 65, No. 2, 243–256 (2008).MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    W. Chu and C. Jia, “Transformation and reduction formulae for double q-Clausen hypergeometric series,” Math. Methods Appl. Sci., 31, No. 1, 1–17 (2008).MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    W. Chu and H. M. Srivastava, “Ordinary and basic bivariate hypergeometric transformations associated with the Appell and Kampé de Fériet functions,” J. Comput. Appl. Math., 156, No. 2, 355–370 (2003).MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge (2004).MATHCrossRefGoogle Scholar
  6. 6.
    J. Van der Jeugt, “Transformation formula for a double Clausenian hypergeometric series, its q-analogue, and its invariance group,” J. Comput. Appl. Math., 139, No. 1, 65–73 (2002).MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    C. Jia and T. Wang, “Transformation and reduction formulae for double q-Clausen series of type \( \Phi_{1:1;\mu }^{1:2;\lambda } \),” J. Math. Anal. Appl., 328, No. 1, 609–624 (2007).MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    C. Jia and T. Wang, “Reduction and transformation formulae for bivariate basic hypergeometric series,” J. Math. Anal. Appl., No. 2, 1152–1160 (2007).MathSciNetCrossRefGoogle Scholar
  9. 9.
    S. P. Singh, “Certain transformation formulae involving basic hypergeometric functions,” J. Math. Phys. Sci., 28, No. 4, 189–195 (1994).MathSciNetMATHGoogle Scholar
  10. 10.
    H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Wiley, New York (1985).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  • W. Chu
    • 1
  • W. Zhang
    • 1
  1. 1.School of Mathematical SciencesDalian University of TechnologyDalianChina

Personalised recommendations